Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Calabi–Yau threefolds with positive second Chern class

Title data

Oguiso, Keiji ; Peternell, Thomas:
Calabi–Yau threefolds with positive second Chern class.
In: Communications in Analysis and Geometry. Vol. 6 (1998) Issue 1 . - pp. 153-172.
ISSN 1944-9992
DOI: https://doi.org/10.4310/CAG.1998.v6.n1.a5

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: MR1619841
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Nov 2020 10:08
Last Modified: 12 Nov 2020 10:08
URI: https://eref.uni-bayreuth.de/id/eprint/59630